Skip to content

Universal Dependencies

de Marneffe, M., Manning, C. D., Nivre, J., & Zeman, D. (2021). Universal Dependencies. Computational Linguistics, 47(2), 255-308.

Type
Journal article
Intellectual base
Primary research
Year
2021
Volume
47
Issue
2
Pages
255-308
DOI
10.1162/coli_a_00402
DOI registrant
MIT Press
Link
https://doi.org/10.1162/coli_a_00402

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:16d5eb5030c4 · see in the full table